# SDR KZ52002F00002

- Difficulty date: August 28, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N5078N
- Make and model: Beech 65
- Aircraft serial: LF16
- Engine: Lyc IO720A1B
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: RSA10AD1
- Part serial: 84010051
- Condition: Failed
- Location: Fuel Control
- Part time: 1,863 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT ENGINE TO BE LOW ON POWER, FOUND ENGINE TO BE RUNNING VERY RICH, WHICH CAUSED PLUGS TO FOUL, INSTALLED OVERHAULED FUEL SERVO AND CLEANED PLUGS, GROUND RUN AND TEST FLIGHT OK.
